# SDR HNAA0407104

- Difficulty date: July 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 26,986 hours, 29,207 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 029085
- Condition: Inoperative
- Location: Baggage Bay
- Part time: 21,545 hours, 35,019 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE IN MAINTENANCE IT WAS REPORTED AS THE NR 1 BAGGAGE BAY SMOKE DETECTOR AS BEING INOPERATIVE UPON TEST.  MAINTENANCE REMOVED AND REPLACED THE NR 1 SMOKE DETECTOR.  SYSTEM OPERATIONAL CHECKS GOOD.
